# SDR 2001F00743

- Difficulty date: September 24, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: H111541
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 9430 - TPA/MIA - AFTER TAKEOFF, RIGHT MLG WOULD NOT FULLY RETRACT.  GEAR HANDLE LIGHT REMAINED ILLUMINATED.  REMOVED AND REPLACED LEFT MAIN GEAR UPLOCK SWITCH AND RIGGED.  SYSTEM OPERATIONAL CHECK NORMAL.  (M)
